| Model Number |
5400210258 |
| Medical Device Problem Codes |
Overheating of Device (1437); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/11/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that the device had a broken tip during testing prior to a procedure.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.
Event or Problem Description